I'm 21 and I have Epilepsy I was diagnosed in 5th grade and I have been on countless medications whether it be depakote, keppra, clonzapam and lamectal and nothing seems to work. However, I had a grand mal seizure 1 week ago and hit my head and even got a black eye and when I went to the hospital they told me to quit taking all my other meds and put me on dilantin 300mg once a day. It has made my patite mal seizures subside but the side effects are ridiculous. The side effects include; not being able to concentrate, Ill feel super hot then cold and have severe chillls, severe shaking, severe muscle weakness in my legs( mostly) and my arms,muscle spasms,my stomach hurts, eye spasms( not my petite mal seizures) and I just have that body feeling somethings not right and its not the aura I get before a convulsion. I even tried taking 200mg today and sure enough the side effects are the same and my petite mal seizures came back. Somebody please please help me i DONT have medical insurance and seriously n oone will help me I cant even get a job, I just need to know if there's something wrong with my liver? I honestly cant tell if I have jondus or however its spelled because my eyes have always been dark around aand since getting a black eye it's still all bruised. But the aura im feeling ju8st isn't right.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.